A 27-year-old male asked:
i have piriformis syndrome and it has been acting up as i am weaning off of an ssri. the muscles won't stop locking up and my hips hurt again. help?
2 doctor answers • 3 doctors weighed in
Orthopedic Surgery 47 years experience
??: Might try several things like acupuncture or massage therapy hope it feels better.
5188 viewsAnswered >2 years ago
Pain Management 13 years experience
Piriformis syndrome: Is usually due to imbalance of your pelvis and altered biomechanics putting constant strain on your piriformis. See an osteopath or a physiatrist or even a podiatrist for another opinion.
5036 viewsReviewed >2 years ago
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.